# SDR HEEA955413

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2135V
- Make and model: Bell 206L-1
- Aircraft serial: 45657
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075680107
- Condition: Malfunction
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR OVERTEMP LIGHT COMES ON TOO SOON.
